MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE

BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE
Model Number 905-00010P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set was not returned for investigation.The retention sample of the associated lot was reviewed and tested, including leak testing and introducing fluids to the sample, and nothing notable was identified.There were no leaks observed.All buddy disposable sets manufactured are 100% leak tested prior to release.The manufacturing records of the associated lot were also reviewed and there were no anomalies related to the pressure relief valve observed.A review of complaints for the past year indicated no trend of this failure mode.No patient injury was reported.Should additional information become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that the crna experienced fluid leaking from the pressure release valve on the buddy disposable set.

Brand Name
THE BELMONT BUDDY LITE AC BLOOD/FLUID WARMER
Common Device Name
BLOOD AND PLASMA WARMING DEVICE
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8680845
Report Number1219702-2019-00036
Device Sequence Number11264111
Product Code BSB
UDI-Device Identifier00896128002091
UDI-Public(01)00896128002091
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number905-00010P
Device Catalogue Number905-00010P
Device Lot Number2019-03 06
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1